I barely can get out of bed it takes me most of morning to be motivated. I'm antsy in morning and take .50 xanax to calm myself. Tomorrow I double dose to 50. Will this pass? I'm trying I want so much for the medi to work! Please share your experiences! I also have no appetite...
This medication is an antidepressant. Oddly enough almost all antidepressants have the side effect of causing depression. :( so if you aren't taking this for depression (it's prescribed a lot for OCD) and were NOT depressed before taking it & you ARE starting to feel depressed now that you are on it. You are experiencing the side effect! There are a lot of good meds for OCD. I think you should speak to your dr about a new one. Because as your dose gets raised the side effect will become more prominent, and you could possibly end up with suicidal ideation, you don't need that! Speak to your dr about what's going on and the possibility of a different medication. Good luck! Melinda
Melinda..I was depressed before the Luvox and you're right it is a side effect. I'm up to 100mg now..doing better. The depression is much better..I still have some anxiety in the mornings but the OCD and tiredness are getting better. I haven't had any really bad side effects so I'll continue with the Luvox.. Thank you for your response.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2009 • 5 answers
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Im taking 30 mg of Nortriptyline fo migranes but its making me tired & feel blah, will this go away?
Posted 30 Oct 2012 • 2 answers
Posted 18 Oct 2013 • 6 answers
Posted 19 Sep 2016 • 1 answer